MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 18FR; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 18FR; VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that: "manta 18fr was used post tavr valve with good result and post image.7 days later pt presented with femoral occlusion requiring surgical intervention to restore flow.Manager reported that surgical consultant said it was a plaque shift in the artery likely not from the manta itself.Occlusion location was not identified.The manta looked like it was in the proper position.There was distal flow and no extravasation.".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing of an occlusion seven days after manta placement could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Additional information was received that after the original procedure; there was distal flow and no extravasation.Surgical repair confirmed the occlusion was plaque shift in the femoral and the anchor was partially in the intima of the vessel.The instructions-for-use (ifu) provided with this kit warns the user, "do not use in patients with severe calcification of the access vessel".Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
MANTA 18FR
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton PA
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton PA 19341
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24531602
Report Number3010252479-2026-00009
Device Sequence Number21418283
Product Code MGB
UDI-Device Identifier10841156111335
UDI-Public(01)10841156111335(11)251010(17)270410(10)73K2500562(21)
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number2115
Device Lot Number73K2500562
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown